# SDR CALA2023052601647

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 60,663 hours, 26,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: 231779
- Condition: No Test
- Location: 11wl
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER PRODUCTION REQUEST, ESPU BATTERY "L" FAILED OPS TEST. REMOVED AND REPLACED IIWL EPSU BATTERY PER A320 AMM 33-51-39-000 -007-C2 / 33-51-39-400-007-C2. PERFORMED OP CHECKS PER A320 AMM 33-51-00-710-001-A / 3351-00-710-002-62. SYSTEM CHECKS GOOD.
